# SDR FDEA201010043903

- Difficulty date: October 4, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363735
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLANGE AND SCALLOPS SEAT TRACK MAIN CABIN RBL 45 BS 480-690.  REMOVED AND REPLACED SEAT TRACK & SPLICE RBL 45 BS 480 - 690 APPROX DIM: 209.5" IAW SRM 53-10-5 FIG 1, 53-10-02 FIG 7A & 51-30-2.
